# SDR SWAA2022022468984

- Difficulty date: October 19, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** L/H SEAT TRACK HAS CORROSION AT BS 570; LBL 24 / REMOVAL AND INSTALLATION OF NEW SEAT TRACK FROM STA 540-727 LBL 24 ON CUSTOMER CARD N165736 800983 INTER-5092. 57575U 10/26/18
